NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I am a girl... I had sex with my boyfriend, too morning after pill, four days after I was bleeding and it lasted for seven days which was confusing because I just finished my period fourteen days before so i went for a pregnancy test and i found out i was pregnant... later that month I saw my period which baffled me and i checked again if i was pregnant but it came out negative.... another seven days after my period i am bleeding again... please help... I want to know what is wrong with me, I am scared, I dont want to be pregnant"

Tags:
    User Avatar
    A 20 years year old female asked:
    a year ago
    I am a girl... I had sex with my boyfriend, too morning after pill, four days after I was bleeding and it lasted for seven days which was confusing because I just finished my period fourteen days before so i went for a pregnancy test and i found out i was pregnant... later that month I saw my period which baffled me and i checked again if i was pregnant but it came out negative.... another seven days after my period i am bleeding again... please help... I want to know what is wrong with me, I am scared, I dont want to be pregnant
    Dr. Tunde A answered:
    a year ago
    good afternoon. the morning-after pill could cause bleeding as a side-effect but in this case, I'd suggest you see a gynaecologist and have a pelvic ultrasound done...
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app